IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1236 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Nonallergic cutaneous pigmentation is commonly observed after methotrexate administration
Yasuhiro Ikawa,Ryosei Nishimura,Raita Araki,Kazuhiro Noguchi,Masaki Fukuda,Toshihiro Fujiki,Rie Kuroda,Shintaro Mase,Hideaki Maeba,Akihiro Yachie
Journal of Oncology Pharmacy Practice.2019;25(3)769
[DOI]
2Chemotherapy and skin reactions
Gabriella Fabbrocini,Norma Cameli,Maria Concetta Romano,Maria Mariano,Luigia Panariello,Dario Bianca,Giuseppe Monfrecola
Journal of Experimental & Clinical Cancer Research.2012;31(1)769
[DOI]
3Half-and-half nails in a pediatric patient after chemotherapy
Fatma Sule Afsar,Gulcihan Ozek,Canan Vergin
Cutaneous and Ocular Toxicology.2015;34(4)350
[DOI]
4Half-and-half nails in a pediatric patient after chemotherapy
Molly Hinshaw
Cutaneous and Ocular Toxicology.2018;34(4)303
[DOI]
5An Update on Drug-Induced Pigmentation
Amanda F. Nahhas,Taylor L. Braunberger,Iltefat H. Hamzavi
American Journal of Clinical Dermatology.2019;20(1)75
[DOI]
6Cyclophosphamide-induced generalised reticulated skin pigmentation: a rare presentation
Monia Youssef,Sana Mokni,Hichem Belhadjali,Karim Aouem,Adnčne Moussa,Adnčne Laatiri,Jameleddine Zili
International Journal of Clinical Pharmacy.2013;35(3)309
[DOI]
7Drug induced skin hyperpigmentation triggered by laser treatment in a patient with rheumatoid arthritis
Ricky Chun Pong Tang,Violet Ka Lai Lee
Hong Kong Bulletin on Rheumatic Diseases.2017;17(2)69
[DOI]
8Cyclophosphamide-induced melanonychia in a patient with steroid dependent nephrotic syndrome: A rare presentation
Sudhir Mehta,Vikas Makkar,PM Soha,Suman Sethi,Simran Kaur
Saudi Journal of Kidney Diseases and Transplantation.2019;30(4)978
[DOI]
9Alteraciones ungueales inducidas por fármacos
María José Aldunce-Soto,Rosamary Soto Paredes,Manuel Sánchez-Regańa,Montserrat Salleras Redonnet
Piel.2016;31(3)189
[DOI]
10Alteraciones ungueales inducidas por fármacos
Pablo Campos-Macias,Roberto Arenas
Piel.2017;31(3)85
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow